# SDR AALA202512080090

- Difficulty date: December 7, 2025
- Submitted: December 8, 2025
- Operation: Air carrier
- Aircraft: N665AW
- Make and model: Airbus A320-232
- Aircraft serial: 1644
- Aircraft time: 74,729 hours, 31,258 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32145410
- Part serial: 2093
- Condition: No Test
- Location: Zone 200
- Part time: 67,662 hours, 39,669 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: INOP EPSU AT FWD GALLEY AREA 10WL. MAINTENANCE REPLACED EPSU AT FWD GALLEY AREA 10WL I.A.W A320 FAM AMM 33-51-38-000-001-AAND  33-51-38-400-001-A.
